# SDR RJEF20180607001

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N747AV
- Make and model: Airbus A321-231
- Aircraft serial: 6861
- Aircraft time: 8,639 hours, 2,919 cycles
- Engine: Iae V2533A5
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 90453302
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 8,626 hours, 2,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, THE AIRCRAFT HAD A FAILURE OF THE IGNITION SYSTEM ON THE NR 2 ENGINE AND RETURNED TO THE GATE FOR MAINTENANCE.  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 74-00-00-810-816-A,  REPLACED THE NR 2 ENGINE IGNITER PLUGS A AND B IAW AMM 74-21-41, PB401.  THE THE IGNITION EXCITERS A AND B IAW AMM 74-11-38 PB401, PERFORMED TESTS WITH NORMAL RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
